# SDR SWAA052374

- Difficulty date: August 5, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 63,797 hours, 60,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NLG W/W RT FWD UPPER ACCESS CUTOUT, AFT INBD CORNER CRACKED AT BS 251.6, LBL 2.0.  REPAIRED WEB PER SWA EA.
